# SDR ASAA2017081721674

- Difficulty date: August 17, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 34,903 hours, 10,686 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Probe
- Condition: Dirty
- Location: Egt
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING T/C 78273000 FOUND #2 ENGINE MX MESSAGE 73-31372 ECONOMIC FAULT-UPPER EGT SECTORS READING TO HIGH. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 73-11 TASK 801. VERIFIED T49.5 EGT PROBE, S4, IS 100 DEG ABOVE THE AVERAGE OF S2 & S3. CLEANED EGT PROBES REF B737-800 AMM 77-21-00-140-801. INITIAL READINGS: S1- 47.30, S2- 33.61, S3- 32.84, S4- 146.34. AFTER CLEANING: S1- 42.65, S2- 32.21, S3- 31.27, S4- 39.47. ACCOMPLISHED EEC TEST REF AMM 73-21-00-700-804-F00. NO FAULTS FOUND. THIS CLEARS PLT.
